# SDR DALA2022041202575

- Difficulty date: April 9, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 75,415 hours, 31,636 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 691 DENT ON FUSELAGE SKIN BTW STA 540- 560 BELOW S-26 LH. CORRECTIVE ACTION: SUMMARY OF NRC 00513: DENT ON FUSELAGE SKIN BTW STA 540-560 BELOW S-26 LH WAS REPAIRED PER ER/A 598654-14 REV. ORIG. SECTION I AND PRI 598654-14 REV 0. (2189730)
